# SDR CA000307014

- Difficulty date: January 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 992 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: IEN329R
- Condition: Failed
- Location: Nlg Actuator
- Part time: 1,352 hours, 1,088 cycles
- Component: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) THE NOSE GEAR GREEN LIGHT DID NOT COME ON  AS THE GEAR WAS LOWERED ON APPROACH.  AS THE CREW DID AN INSPECTION PASS, THE LIGHT CAME ON AND THE AIRCRAFT CARRIED OUT AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK MICROSWITCH.
